# SDR AALA201709279013

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 56,344 hours, 21,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT JUMPSEAT GALLEY FLASHLIGHT INOPERATIVE. REPLACED THE AFT FLASHLIGHT BATTERY.
